# SDR UALA2013031401533

- Difficulty date: March 14, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR CENTER AFT THRESHOLD ATTACH BRACKET BS 1420.  REMOVED AND REPLACED AFT CARGO DOOR CENTER AFT THRESHOLD ATTACH BRACKET BS 1420 IAW B757-200 SRM 51-40-02 PAR 9 AND SRM 51-40-04 FIG 1.
